# SDR V6NA20170707001

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N255SL
- Make and model: Lear 60LEAR
- Aircraft serial: 188
- Aircraft time: 11,461 hours, 7,957 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Computer
- Part number: 501170803
- Part serial: 1198
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED NOSE STEER UNSAFE LIGHT. RETURNED AND LANDED WITHOUT INCIDENT. AFTER LANDING NOSE STEERING WAS UNAVAILABLE. RECALIBRATED NOSE STEERING COMPUTER.
